Volume 24,Issue 2,2004 Table of Contents

   
Other Issues:  
  

目录

Asymptotic Flatness of Stochastic Flow on Manifolds
  ZHANG Jing-xiao and ZHANG Bo
  2004,24(2):191-197 [Abstract(1066)]  [View PDF]
  
N-Spaces and mssc-Images of Metric Spaces
  GE Ying
  2004,24(2):198-202 [Abstract(1023)]  [View PDF]
  
Generalized Frames and Frame Operators
  YAO Xi-yan and DU Hong-ke
  2004,24(2):203-208 [Abstract(1135)]  [View PDF]
  
A Refinement of the Weighted Hilbert Inequality
  GAO Ming-zhe
  2004,24(2):209-213 [Abstract(1531)]  [View PDF]
  
On Pronormal Minimal Subgroups of Finite Groups
  WANG Kun-ren
  2004,24(2):214-218 [Abstract(1000)]  [View PDF]
  
Distribution of Elements in Primitive Sequences over Zpe
  FAN Shu-qin and HAN Wen-bao
  2004,24(2):219-224 [Abstract(1099)]  [View PDF]
  
The Irreducibility and Isomorphism of Piecewise Algebraic Sets
  WANG Wen-ju
  2004,24(2):225-230 [Abstract(1017)]  [View PDF]
  
Lp Estimates for Riesz Transform Associated to Schr?dinger Operator
  ZHU Yue-ping
  2004,24(2):231-238 [Abstract(1369)]  [View PDF]
  
Generalization of Ore's Theorem
  XU Xin-ping
  2004,24(2):239-248 [Abstract(981)]  [View PDF]
  
Wide Diameters of Generalized Petersen Graphs
  HOU Xin-min and WANG Tian-ming
  2004,24(2):249-253 [Abstract(1463)]  [View PDF]
  
Pn3 is a Graceful Graph
  YAN Qian-tai and ZHANG Zhong-fu
  2004,24(2):254-256 [Abstract(1173)]  [View PDF]
  
Optimality Condition for Infinite-dimensional Programming Problem with Operator and Bound Constraints
  LI Chun-fa and FENG En-min
  2004,24(2):257-266 [Abstract(1078)]  [View PDF]
  
Asymptotic Behavior of a Discrete-time Network Model of Two Neurons
  ZHU Hui-yan and HUANG Li-hong
  2004,24(2):267-272 [Abstract(1090)]  [View PDF]
  
Adaptive Finite Element Method Based on Optimal Error Estimtes for Linear Elliptic Problems on Concave Corner Domains (continuation)
  TANG Yan and ZHENG Xuan
  2004,24(2):273-279 [Abstract(1145)]  [View PDF]
  
Robustness of Minimum Norm Quadratic Unbiased Estimator of Variance for the General Linear Model
  LI Shu-you and ZHANG Bao-xue
  2004,24(2):280-284 [Abstract(1150)]  [View PDF]
  
Strong Limit Shadowing Property of C1 Flow on Rn without Singular Point
  ZHU Yu-jun and ZHENG Hong-wen
  2004,24(2):285-290 [Abstract(1331)]  [View PDF]
  
Some Superprojective Properties of Banach Spaces and Their Localizations
  CHEN Dong-yang
  2004,24(2):291-296 [Abstract(952)]  [View PDF]
  
On the Existence and Iterative Approximation of Solutions for a Class of Variational Inclusions with φ-Strongly Accretive Type Mappings
  ZENG Lu-chuan
  2004,24(2):297-304 [Abstract(1460)]  [View PDF]
  
Existence and Uniqueness of Fixed Points of a Class of Mixed Monotone Operators
  XU Shao-yuan
  2004,24(2):305-311 [Abstract(1067)]  [View PDF]
  
Operator Set of Nest Algebra in Direct Sums and Its Invertible Operators
  YANG You-long and GAO Xiao-guang
  2004,24(2):312-316 [Abstract(1159)]  [View PDF]
  
Positive Solutions of an Equation Associated with an Elastic Beam with Simply Supported End-Points
  MA Ru-yun and SONG Ling-yu
  2004,24(2):317-320 [Abstract(1014)]  [View PDF]
  
Monotone Solutions of Even-Order Delay Differential Equations
  OUYANG Zi-gen and LI Yong-kun
  2004,24(2):321-327 [Abstract(1510)]  [View PDF]
  
A Note on Convergence Theorem for Thiele-Type Vector Valued Continued Fractions
  ZHAO Huan-Xi,ZHU Gong-qin and XIAO Ping
  2004,24(2):328-332 [Abstract(1139)]  [View PDF]
  
Necessary Conditions for Second-Order Optimality of Vector Optimization of Set-Valued Maps
  JIA Ji-hong
  2004,24(2):333-337 [Abstract(1082)]  [View PDF]
  
The Constructions of Graded Strongly Prime Radical and Graded Generalized Nil Radical
  WANG Yao and REN Yan-li
  2004,24(2):338-342 [Abstract(1048)]  [View PDF]
  
Constant Indidual of BCYB Algebra and Simply Characterization of ZY3 Algebra
  YANG Yong-bao
  2004,24(2):343-346 [Abstract(946)]  [View PDF]
  
Chinese Remainder Codes
  ZHANG Ai-li and LIU Xiu-feng
  2004,24(2):347-352 [Abstract(1184)]  [View PDF]
  
Derivation on Infinite Matrix Rings
  CUI Shi-hua and NIU Feng-wen
  2004,24(2):353-358 [Abstract(1043)]  [View PDF]
  
Full Implication Triple Ⅰ Algorithms and Their Consistency in Fuzzy Reasoning
  PEI Dao-wu
  2004,24(2):359-368 [Abstract(1331)]  [View PDF]
  
The Matching Unique Graphs with Large Degree or Small Degree
  MA Hai-cheng and ZHAO Hai-xing
  2004,24(2):369-373 [Abstract(946)]  [View PDF]
  
Some Problems on Hamiltonian Property of Cayley Graphs
  LI Deng-xin
  2004,24(2):374-380 [Abstract(1008)]  [View PDF]